# SDR QXEA200700424

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - ANGLE CONNECTING FORWARD RIGHT EMERGENCY DOOR FRAME BY 240.5 TO GALLEY MOUNT ANGLE HAS CORROSION AROUND NUTPLATE LOWER SIDE OF ANGLE.  REPAIRED IAW SRM 51-20-11, RD8-53-9512.
